# SDR Z5FA082210N111KJ1

- Difficulty date: August 22, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N111KJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0340
- Aircraft time: 119 hours, 94 cycles
- Engine: Wilint FJ443A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE CREW EXPERIENCED MODERATE TURBULENCE BORDERING ON SEVERE THEN THE GEAR UNLOCK LIGHT ILLUMINATED. THE CREW ELECTED TO DIVERT. THE CREW DECLARED AN EMERGENCY AND BLEW THE GEAR DOWN.   LANDED UNEVENTFULLY AND WAS ABLE TO TAXI TO FOB, MX PERSONNEL JACKED ACFT AND PERFORMED A SEVERE TURBULENCE AND OR MANEUVERS INSP WITH NO DEFECTS NOTED.  INSPECTED LANDING GEAR AND PERFORMED GEAR RETRACT-EXTEND FUNCTIONAL CHECKS WITH NO FAULTS FOUND.  ACFT EMERGENCY GEAR BOTTLE WAS RESET AND SERVICED AND HYD SYS SERVICED AND ACFT WAS RETURNED TO SERVICE.
